MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM, PRODUCT CODE CHL

NOVA BIOMEDICAL CORPORATION STATT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM, PRODUCT CODE CHL
Model Number 54700
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant reported suspect error problems over the weekend of (b)(6) 2022 which resulted in a delay of care for a patient in the neonatal unit.
 
Additional Manufacturer Narrative
The analyzer was inspected by a sr.Regional field suppor specialist, the levey jennings chart was analyzed as well as a general inspection and system check.All qc was noted to be in range.Analyzer was operational.No issues found.A dhr review is currently in process.There was no reported sequelae as a result of the reported delay in treatment.

Brand Name
STATT PROFILE PRIME PLUS ANALYZER SYSTEM
Common Device Name
BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM, PRODUCT CODE CHL
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect st
waltham MA 02454
Manufacturer Contact
rebecca figueira
200 prospect st
waltham, MA 02454
7816473700
MDR Report Key15033007
Report Number1219029-2022-00044
Device Sequence Number6943470
Product Code CHL
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K180186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number54700
Device Catalogue Number57400
Device Lot Number22033020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown